# SDR SWIA20240808526

- Difficulty date: May 26, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FRONT FACE AND AFT FACE AT FS295.00 STGR20L AS MARKED     (C-CHECK RO 8/4/2024)    REMOVED AND INSTALLED NEW LOWER FRAME SECTOR FS295 BETWEEN STR 20L -STR25R REF CRJ-700 SRM 51-42-21-001-001-A01 AND SRM 53-00-06-201-006-A01. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
